MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE¿ MH 685CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE¿ MH 685CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3341452
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Seroma (2069); Lymphoma (3263); Skin Inflammation/ Irritation (4545); Breast Implant Associated Anaplastic Large Cell Lymphoma (BIA ALCL) (4549)
Date of Event 08/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Safety note: impacted product number: ip-(b)(4).Mentor memoryshape¿ mh 685cc gel implants left breast notes: it was reported, via a health care professional report, that a female patient who underwent breast augmentation surgery with mentor memoryshape¿ mh 685cc mentor gel breast implants on (b)(6) 2016.Bia-alcl was observed on an unknown date from pathology findings of guided needle aspiration ¿ ¿patient positive for bia-alcl¿.Implant removal is scheduled for (b)(6) 2024.
 
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: alcl, skin inflammation, lymphoma.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information received on sept 26, 2024, indicated that the patient underwent replacements with unspecified mentor silicone implants.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Safety note: impacted product number: (b)(4) mentor memoryshape¿ mh 685cc gel implants left breast notes: it was reported, via a healthcare professional report, that a female patient who underwent breast augmentation surgery with mentor memoryshape¿ mh 685cc mentor gel breast implants on (b)(6) 2016.Late onset seroma was observed on or about (b)(6) 2024 during surgical removal of the implants ¿ ¿findings: bilateral intact breast implants, seroma of left breast¿.Bilateral implant removal was performed on (b)(6) 2024.The patient underwent bilateral capsulectomy, and bilateral replacements as follow: left/ cat: shpb775, sn: (b)(6), right/cat: shpb775, sn: (b)(6) and evacuated 80 ml of seroma fluid from the left side.The fluid sent to cytology.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Upon further review done on 05-nov-2024, the pc skin reaction was removed from (b)(4).Per the information provided, the redness reported is related to the swelling (late-onset seroma).Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE¿ MH 685CC
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key20263660
Report Number1645337-2024-10976
Device Sequence Number20898361
Product Code FTR
UDI-Device Identifier00081317005254
UDI-Public(01)00081317005254(11)161118(17)211117(10)7397593
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2021
Device Catalogue Number3341452
Device Lot Number7397593
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer09/26/2024
10/14/2024
11/05/2024
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date10/08/2024
10/18/2024
11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite